Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 23754, 12 pages
http://dx.doi.org/10.1155/MPE/2006/23754

Mathematical study of transport phenomena along a tuyere of the Teniente converter

1Departamento de Ingeniería Matemática and Centro de Modelamiento Matemático, UMR 2071 CNRS-UChile, Facultad de Ciencias Físicas y Matemáticas, Universidad de Chile, Casilla 170/3, Santiago, Chile
2Instituto de Innovación en Minería y Metalurgia SA,, Avenida del Valle 738, Ciudad Empresarial, Huechuraba, Chile

Received 14 March 2005; Revised 29 July 2005; Accepted 24 August 2005

Copyright © 2006 J. San Martín et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. San Martín, R. Gormaz, C. Conca, et al., “Mathematical study of transport phenomena along a tuyere of the Teniente converter,” Mathematical Problems in Engineering, vol. 2006, Article ID 23754, 12 pages, 2006. https://doi.org/10.1155/MPE/2006/23754.